# SDR V0XD20140405005

- Difficulty date: April 5, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670136341S
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L IS CORRODED BETWEEN BS 280 AND 295.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-25-00, 51-21-11, 51-25-16, 51-40-11, 51-26-00, 515-23-03, AND AMM 34-43-03.
